| Model Number |
A0393 |
| Medical Device Problem Code |
Sparking (2595)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/12/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported that the generator had a spark when the monopolar cable was disconnected.The event occurred during set up for a therapeutic transurethral resection of the prostate procedure.The procedure was completed with an olympus back-up device.There were no reports of patient involvement.